MathSciNet Relay Station
MathSciNet bibliographic data
MR2984957 93E10 (62M20)
Sun, Shu Li Optimal linear estimation for networked systems with one-step random delays and multiple packet dropouts. (Chinese) Acta Automat. Sinica 38 (2012), no. 3, 349–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement